About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 454073, 7 pages
http://dx.doi.org/10.1155/2012/454073
Research Article

Stochastically Perturbed Epidemic Model with Time Delays

School of Science, Chang’an University, Xi’an 710064, China

Received 3 November 2012; Accepted 4 December 2012

Academic Editor: Junli Liu

Copyright © 2012 Tailei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate a stochastic epidemic model with time delays. By using Liapunov functionals, we obtain stability conditions for the stochastic stability of endemic equilibrium.